# SDR CA961120005

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: JCT200
- Condition: Faulty
- Location: Fuel Cont Nr 3
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO LOW EPR ON #3 ENGINE. THE FUEL CONTROL AMPLIFIER SWITCH OVERRODE TO RESTORE POWER. THE FUEL CONTROL AMPLIFIER WAS REPLACED WHEN THE AIRCRAFT RETURNED TO BASE.
